# SDR SWIA200414301

- Difficulty date: December 24, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 5,686 hours, 5,001 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 1142
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE WHEN FLAPS SELECTED.  REMOVED AND REPLACED FECU PER CRJ 200 MM 27-51-05, OPERATIONAL CHECK GOOD.
